# SDR UHLA2012080300236

- Difficulty date: August 3, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 20,565 hours, 11,779 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR NOT DISARMING.  INSPECTED BUSTLE, FOUND PIN OUT OF PLACE IAW EMB 170 AMM 52-41-41, PIN REINSTALLED.
